# SDR DALA2022120307735

- Difficulty date: November 30, 2022
- Submitted: December 3, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 131,696 hours, 19,621 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE- DUE TO TE DISAGREE INDICATION DURING DESCENT. CREW DISCONTINUED APPROACH AND DECLARED EMERGENCY. C/W QRH AND LANDED UNEVENTFULLY. CORRECTIVE ACTION: ADJ NBR 4 FLAP POS XMTR. PERFORMED FLAP LUBE.
